# SDR AALA201708089001

- Difficulty date: August 3, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 11,032 hours, 5,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 81361
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L2 DOOR LOWER EMERGENCY EXIT SIGN IS BROKEN OFF LOWER FASTENER. REPLACED L4 DOOR EMERGENCY EXIT LIGHT PER MM 33-51-13-000-001.
